RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Publishing Ethics

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



CMFD:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


CMFD, 2013, Volume 51, Pages 110–122 (Mi cmfd257)  

On the chromatic numbers of integer and rational lattices

V. O. Manturov

Faculty of Mechanics and Mathematics, M. V. Lomonosov Moscow State University, Moscow, Russia

Abstract: In this paper, we give new upper bounds for the chromatic numbers for integer lattices and some rational spaces and other lattices. In particular, we have proved that for any concrete integer number $d$, the chromatic number of $\mathbb Z^n$ with critical distance $\sqrt{2d}$ has a polynomial growth in $n$ with exponent less than or equal to $d$ (sometimes this estimate is sharp). The same statement is true not only in the Euclidean norm, but also in any $l_p$ norm. Moreover, we have given concrete estimates for some small dimensions as well as upper bounds for the chromatic number of $\mathbb Q_p^n$, where by $\mathbb Q_p$ we mean the ring of all rational numbers having denominators not divisible by some prime numbers.

Full text: PDF file (206 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences, 2016, 214:5, 687–698

UDC: 519.1

Citation: V. O. Manturov, “On the chromatic numbers of integer and rational lattices”, Topology, CMFD, 51, PFUR, M., 2013, 110–122; Journal of Mathematical Sciences, 214:5 (2016), 687–698

Citation in format AMSBIB
\Bibitem{Man13}
\by V.~O.~Manturov
\paper On the chromatic numbers of integer and rational lattices
\inbook Topology
\serial CMFD
\yr 2013
\vol 51
\pages 110--122
\publ PFUR
\publaddr M.
\mathnet{http://mi.mathnet.ru/cmfd257}
\transl
\jour Journal of Mathematical Sciences
\yr 2016
\vol 214
\issue 5
\pages 687--698
\crossref{https://doi.org/10.1007/s10958-016-2806-1}


Linking options:
  • http://mi.mathnet.ru/eng/cmfd257
  • http://mi.mathnet.ru/eng/cmfd/v51/p110

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Современная математика. Фундаментальные направления
    Number of views:
    This page:224
    Full text:99
    References:33

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021